Dissipative solitons of the discrete complex cubic-quintic Ginzburg-Landau equation

Ken Ichi Maruno, Adrian Ankiewicz, Nail Akhmediev

Research output: Contribution to journalArticle

17 Citations (Scopus)

Abstract

We study, analytically, the discrete complex cubic-quintic Ginzburg-Landau (dCCQGL) equation with a non-local quintic term. We find a set of exact solutions which includes, as particular cases, bright and dark soliton solutions, constant magnitude solutions with phase shifts, periodic solutions in terms of elliptic Jacobi functions in general forms, and various particular periodic solutions.

Original languageEnglish
Pages (from-to)231-240
Number of pages10
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume347
Issue number4-6
DOIs
Publication statusPublished - 2005 Dec 5

    Fingerprint

Keywords

  • Complex Ginzburg-Landau equation
  • Dissipative discrete solitons

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this